# SDR DALA2017012600689

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 52,264 hours, 27,734 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION, BS 200, LBL 20 - 44.  FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED A FLOORBEAM ANGLE IAW SRM 51-10-03, 51-30-02 AND 53-00-01 AND DWG 9936534, REV BW.
